MathSciNet Relay Station
MathSciNet bibliographic data
MR2035083 54A40 (54A20)
Fang, Jin-Xuan; Huang, Huan Some properties of the level convergence topology on fuzzy number space $E\sp n$. Theme: Topology. Fuzzy Sets and Systems 140 (2003), no. 3, 509–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement